# SDR CALA2019072401244

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 28,867 hours, 10,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

15,20,21 ABC SEAT MOUNTED EEL INOP. RELAMPED REF AMM 33-51-15. OPS CHECKED OK. INSPECTED 15,20,AND 21 ABC SEAT MOUNTED EEL OPS CHECK GOOD.
